# SDR DALA2018073104783

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 45,849 hours, 37,075 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING W/C 2561-2001 FOUND PARACHUTE PINS TO BE DISENGAGED ON L1 DOOR. SLIDE REQUIRES CHANGE. R&R L1 DOOR SLIDE PER W/C 2561-464.
